# SDR IPXA1564228

- Difficulty date: January 1, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Gouged
- Location: Rt Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, WHILE ACCOMPLISHING CUST CARD NR B757-5750-12011K, FOUND RT TRUNNION BEARING OTBD SUPPORT FITTING, LWR OTBD FACE HAS 5 EA GOUGES.     REPAIRED FITTING IAW EO B757-5720-41049-A, DATED 1/14/11 AND ATS ER 11-01001, DATED 14JAN11.
